Our expert says:
Seeing that your present BMI = 22,6 there is no indication that you need to lose weight and no reason to use a relatively strong medication. You should be able to firm up just by doing daily exercises. Rather don't take medications that have the potential to cause side-effects. Recent studies have shown that sibutramine, the active ingredient in Ciplatrim and Reductil, can cause problems with blood circulation and the heart. This is why it is so important for people who may need such a medication because they have to lose masses of weight, to first have a thorough medical checkup before the dr prescribes the medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.